Welcome to the board.
A few comments/questions:
--I hate to say it, but I agree with your doc on the prolactin. Yes, it is a little high and I agree with you that it can affect you. The thing is this: caber, etc. are pretty harsh phamaceuticals and full of sides. Personally, I think it's better to confirm.
--You could try taking macuna pruriens as it will lower prolactin a little and has helped a couple of guys on here. I do want to mention, though, that a couple of guys got a heart palpitation from it, so it may not be worth the risk. But I would not take anything until you retest. Get a true, unassisted read imo.
--Did you ever take Propecia (finasteride)?
--That low testosterone imo is probably your core problem. Yes, your prolactin is a little high, but it is not so high that I think it would drive your T down into the 300's. PM me and I'll send you my book for free (via email): it documents what happens at various levels of T - right around where yours is. It increases the risk for depression, insulin resistance, hardening of the arteries, diabetes, osteoporosis, anemia, etc.
--fyi: Your testosterone is only a little above mine and I had very significant low T symptoms.